# SDR SIMA200312711

- Difficulty date: April 21, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14524381003
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A LEVEL 2 FINDING, FOUND ON AN IMBV INSPECTION CARGO ENTRY GUSSET HAS CORROSION. REMOVED AND INSTALLED SERVICEABLE GUSSET IAW EMB 145 SRM 51-40-02/06, 51-20-03.  (M)
